# SDR HNAA2017101000348

- Difficulty date: October 10, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 42,378 hours, 39,028 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNKNOWN ODOR IN CABIN.   CREW REPORTED NO SMOKE OR NO ELECTRICAL ODOR IN CABIN. F/A BECAME NAUSEOUS DUE TO ODOR.   GROUND RAN BOTH ENGINES AND APU WITH THE NR 1 & 2  PACKS IN OPERATION. NO OBVIOUS ODORS AT THIS TIME.  AIRCRAFT OK FOR SERVICE.
